Non-fragile Finite-Time Guaranteed Cost Control for a Class of Singular Caputo Fractional-Order Systems with Uncertainties

被引:1
|
作者
Phuong, Nguyen Thi [1 ]
Thuan, Mai Viet [2 ]
Sau, Nguyen Huu [3 ]
Muoi, Nguyen Huyen [4 ]
机构
[1] Thai Nguyen Univ Technol, Fac Fundamental & Appl Sci, Thai Nguyen, Vietnam
[2] TNUS Univ Sci, Dept Math & Informat, Thai Nguyen, Vietnam
[3] Hanoi Univ Ind, Fac Fundamental Sci, 298 Cau Dien St, Hanoi, Vietnam
[4] Vietnam Acad Sci & Technol, Inst Math, 18 Hoang Quoc Viet, Hanoi, Vietnam
关键词
Singular fractional-order systems; Norm-bounded uncertainties; Non-fragile control; Finite-time guaranteed cost control; Linear matrix inequalities; ROBUST STABILIZATION; STABILITY; DELAY; MODEL;
D O I
10.1007/s00034-023-02513-0
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
In the present paper, for the first time, we consider the problem of non-fragile finite-time guaranteed cost control for a class of fractional-order singular systems with norm-bounded uncertainties. Firstly, we establish a linear quadratic cost function based on the integral of integer order, which serves practical purposes and acts as a performance measure index for the closed-loop system. Then, leveraging finite-time boundedness theory, inequality techniques, and fractional-order calculus properties, we propose a non-fragile state feedback controller that ensures regularity, impulse-free, and finite-time boundedness in the closed-loop system. Furthermore, we establish an upper limit for the performance index. The resulting findings are reliant on the order of the considered fractional-order systems and are obtained through the use of strict linear matrix inequalities (LMIs), devoid of any equality restrictions. Finally, two simulation examples are provided to validate the effectiveness of the proposed method.
引用
收藏
页码:795 / 820
页数:26
相关论文
共 50 条
  • [41] Finite-time Stabilization of Fractional-order Systems with Model Uncertainties and External Disturbances
    Tian, Xiaomin
    Fei, Shumin
    Chai, Lin
    [J]. 26TH CHINESE CONTROL AND DECISION CONFERENCE (2014 CCDC), 2014, : 703 - 707
  • [42] Guaranteed Cost Finite-Time Control of Fractional-Order Nonlinear Positive Switched Systems with D-Perturbations via MDADT
    Leipo Liu
    Xiangyang Cao
    Zhumu Fu
    Shuzhong Song
    Hao Xing
    [J]. Journal of Systems Science and Complexity, 2019, 32 : 857 - 874
  • [43] Finite-Time Passivity for Atangana–Baleanu–Caputo Fractional-Order Systems with Nonlinear Perturbations
    Nguyen Huu Sau
    Nguyen Truong Thanh
    Nguyen Thi Thanh Huyen
    Mai Viet Thuan
    [J]. Circuits, Systems, and Signal Processing, 2022, 41 : 6774 - 6787
  • [44] Guaranteed Cost Finite-Time Control of Fractional-Order Nonlinear Positive Switched Systems with D-Perturbations via MDADT
    Liu, Leipo
    Cao, Xiangyang
    Fu, Zhumu
    Song, Shuzhong
    Xing, Hao
    [J]. JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 32 (03) : 857 - 874
  • [45] Guaranteed Cost Finite-Time Control of Fractional-Order Nonlinear Positive Switched Systems with D-Perturbations via MDADT
    LIU Leipo
    CAO Xiangyang
    FU Zhumu
    SONG Shuzhong
    XING Hao
    [J]. Journal of Systems Science & Complexity, 2019, 32 (03) : 857 - 874
  • [46] Finite-Time Stability of Linear Caputo-Katugampola Fractional-Order Time Delay Systems
    Ben Makhlouf, Abdellatif
    Nagy, A. M.
    [J]. ASIAN JOURNAL OF CONTROL, 2020, 22 (01) : 297 - 306
  • [47] Finite-Time Controllability of Fractional-order Systems
    Adams, Jay L.
    Hartley, Tom T.
    [J]. JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS, 2008, 3 (02):
  • [48] Finite-time controllability of fractional-order systems
    Adams, Jay L.
    Hartley, Tom T.
    [J]. PROCEEDINGS OF THE ASME INTERNATIONAL DESIGN ENGINEERING TECHNICAL CONFERENCES AND COMPUTERS AND INFORMATION IN ENGINEERING CONFERENCE 2007, VOL 5, PTS A-C,, 2008, : 321 - 326
  • [49] Non-fragile finite-time extended dissipative control for a class of uncertain discrete time switched linear systems
    Xia, Jianwei
    Gao, Hui
    Liu, Mingxin
    Zhuang, Guangming
    Zhang, Baoyong
    [J]. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2018, 355 (06): : 3031 - 3049
  • [50] Stochastic Finite-Time Guaranteed Cost Control of Markovian Jumping Singular Systems
    Zhang, Yingqi
    Liu, Caixia
    Mu, Xiaowu
    [J]. MATHEMATICAL PROBLEMS IN ENGINEERING, 2011, 2011